# SDR FDEA201510133183

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960 - 970, LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  CHAFED MARK REMOVED IAW SRM 51-10-02 REV 115.  REWORKED EVALUATED CLEAN UP DEPTH OF 0.030".  FOUND EXCEEDS 0.020" CROWN LIMIT IAW SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE 1 REV 116.  SEAT TRACK REPAIR   CARRIED OUT, BETWEEN STATION 900 - 980, LBL 24.75 IAW SRM 53-00-52 FIG 201 REPAIR 4 REV 116.  REPAIR CLASSIFIED AS MAJOR.
